MAUDE Adverse Event Report: RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS

RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS
Model Number 27919
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to an authorized resmed third party service center and an evaluation confirmed the complaint.The battery was replaced to address this issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device had an external battery with a reduced level of capacity.The device was not in patient use when the reported event occurred.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
michelle hughes
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key15819666
Report Number3004604967-2022-00769
Device Sequence Number16922457
Product Code CBK
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)210908(10)1558186
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/17/2022
Date Device Manufactured09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown